MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC190-05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in ohio reported via a fisher & paykel healthcare (f&p) field representative that the tubing of the bc190 flexitrunk infant nasal tubing was found broken.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(6).Section d4: serial number intentionally left blank as the information is not applicable.Section g4: no 510(k) number was included due to the subject device being exempt from pma pathway to regulatory approval.Method: the subject bc190 flexitrunk infant nasal tubing was received at fisher & paykel healthcare (f&p) in new zealand for investigation, where it was visually inspected.Our investigation is thus based on the evaluation of the subject device, the information provided by the healthcare facility and our knowledge of the product.Results: visual inspection of the subject device revealed that the tubing was found stretched and torn apart from the connector.The connector also came off from the tubing.Conclusion: when the user attempted to remove the connector to connect the circuit, the connector was unable to be removed, causing the flexitrunk infant nasal tubing to be pulled and torn.The malfunction was caused by a manufacturing issue where the connector was inserted too deeply into the transparent connector, making it difficult to remove.Our user instructions which accompany the bc190 flexitrunk nasal tubing state: - "use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the bc190 flexitrunk nasal tubing.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21602143
Report Number9611451-2025-00226
Device Sequence Number9602325
Product Code BZO
UDI-Device Identifier09420012413390
UDI-Public(01)09420012413390(10)2102663093(11)230622(17)260622
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2026
Device Model NumberBC190-05
Device Catalogue NumberBC190-05
Device Lot Number2102663093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date05/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown